Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the critical points of a multivalent function


Author: A. W. Goodman
Journal: Trans. Amer. Math. Soc. 89 (1958), 295-309
MSC: Primary 30.00
MathSciNet review: 0099435
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors and H. Grunsky, Über die Blochsche Konstante, Math. Z. vol. 42 (1937) pp. 671-673. MR 1545698
  • [2] M. Biernacki, Sur les fonctions multivalentes d'ordre $ p$, C. R. Acad. Sci. Paris, vol. 203 (1936) pp. 449-451.
  • [3] -, Les fonctions multivalentes, Hermann and Cie, Paris, 1938.
  • [4] A. W. Goodman, On the Schwarz-Christoffel transformation and $ p$-valent functions, Trans. Amer. Math. Soc. vol. 63 (1950) pp. 204-223. MR 0033886 (11:508d)
  • [5] -, Variation formulas for multivalent functions, Trans. Amer. Math. Soc. vol. 89 (1958) pp. 295-309. MR 0096811 (20:3293)
  • [6] -, Variation of the branch points for an analytic function, Trans. Amer. Math Soc. vol. 89 (1958) pp. 277-284. MR 0099433 (20:5873a)
  • [7] P. Montel, Leçons sur les familles normales de fonctions analytiques et leurs applications, Paris, Gauthier-Villars, 1927.
  • [8] Z. Nehari, Conformal mapping, New York, McGraw-Hill, 1952. MR 0045823 (13:640h)
  • [9] M. S. Robertson, Multivalent functions of order $ p$, Bull. Amer. Math. Soc. vol. 44 (1938) pp. 282-285. MR 1563726
  • [10] M. Schiffer, Variation of the Green function and theory of the $ p$-valued functions, Amer. J. Math. vol. 65 (1943) pp. 341-360. MR 0007925 (4:215c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1958-0099435-9
PII: S 0002-9947(1958)0099435-9
Article copyright: © Copyright 1958 American Mathematical Society